Information Services banner Edinburgh Research Archive The University of Edinburgh crest

Edinburgh Research Archive >
Informatics, School of >
Informatics Publications >

Please use this identifier to cite or link to this item:

This item has been viewed 3 times in the last year. View Statistics

Files in This Item:

File Description SizeFormat
MurrayI_Elliptical slice sampling.pdf828.18 kBAdobe PDFView/Open
Title: Elliptical slice sampling
Authors: Murray, Iain
Prescott Adams, Ryan
MacKay, David J. C.
Issue Date: 2010
Journal Title: Proceedings of the 13th International Conference on Artificial Intelligence and Statistics (AISTATS), in Journal of Machine Learning Research: W&CP vol. 9
Volume: 9
Page Numbers: 541--548
Abstract: Many probabilistic models introduce strong dependencies between variables using a latent multivariate Gaussian distribution or a Gaussian process. We present a new Markov chain Monte Carlo algorithm for performing inference in models with multivariate Gaussian priors. Its key properties are: 1) it has simple, generic code applicable to many models, 2) it has no free parameters, 3) it works well for a variety of Gaussian process based models. These properties make our method ideal for use while model building, removing the need to spend time deriving and tuning updates for more complex algorithms.
ISSN: 1532-4435
Appears in Collections:Informatics Publications

Items in ERA are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! Unless explicitly stated otherwise, all material is copyright © The University of Edinburgh 2013, and/or the original authors. Privacy and Cookies Policy